# SDR 20010425CW003

- Difficulty date: April 5, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont LTSIO360RB
- System (JASC): 2460 · DC Power Distribution System
- Part: Piston
- Condition: Stuck
- Location: Controller
- Component: Controller, Cont
- Component part number: 63338811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTROLLER PISTON STICK IN.  A SPLIT IN POWER SETTING IN FLIGHT AND ON THE GROUND CONTROLLER REPLACED.
